Journal of Symbolic Logic

Splitting properties of {$n$}-c.e. enumeration degrees

I. Sh. Kalimullin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
J. Symbolic Logic, Volume 67, Issue 2 (2002), 537-546.

Dates
First available in Project Euclid: 18 September 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1190150096

Digital Object Identifier
doi:10.2178/jsl/1190150096

Mathematical Reviews number (MathSciNet)
MR1905153

Zentralblatt MATH identifier
1008.03025

Subjects
Primary: 03D30: Other degrees and reducibilities

Citation

Kalimullin, I. Sh. Splitting properties of {$n$}-c.e. enumeration degrees. J. Symbolic Logic 67 (2002), no. 2, 537--546. doi:10.2178/jsl/1190150096. https://projecteuclid.org/euclid.jsl/1190150096


Export citation